# SDR SIMA20201020001

- Difficulty date: October 20, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 33,725 hours, 29,973 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Blown
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 LEAK SHORTLY AFTER TAKEOFF.  MESSAGE APPEARED AFTER WE GOT PACK 2 CLOSED MESSAGE AND PACK WAS RESET.  OVERWEIGHT LANDING WITHING LIMITS EMERGENCY DECLARED.  C/A: INSPECTED AND FOUND BLOWN DUCT FROM ACM TO DUAL TEMP CONTROLLER.  RESECURED LOOSE DUCT AS REQUIRED, IAW EMB 145 AMM 36-17-00.  OPERATIONS CHECK GOOD.
